# SDR DALA2022081605553

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737
- Aircraft serial: 31919
- Aircraft time: 28,500 hours, 10,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2362841) DURING INSPECTION FOUND CORROSION ON LH SIDE PLATE BTW STA. 830 TO 727I+9 AT AFT CARGO COMPARTMENT. NEW ONE SECTION WAS INSTALLED PER B737-900ER SRM 51-40-02-0G PAR.4.B AND SRM 51-40-02-0G.
